20mg is a moderate dose only 1/3 what is considered a maximum dose. Most of the bad side effects come from long term use and you should not anticipate side effects like weight gain, moon face, etc. As has been suggested you might become irritable or have trouble sleeping but maybe not...it has never affected me that way and I have been on pred for over 4 years.
I did not gain weight (a lot of that has to do with your diet) but had a moon face and prednisone belly (that is a redistribution of fat caused by pred, not weight gain) that eventually went away as the dose was lowered. The worst side effect I had was hypertension so I was lucky because that was treatable. It is a good idea to stay away from simple carbs...for lots of reasons other than pred.
You will probably be ok as most short term treatments do not produce the dreaded long term side effects. My grand daughter has to take it for another AI disease occasionally and she gets a moon face within a few weeks which goes away almost as fast.
MCTD (lupus, scleroderma, polymyositis). Diagnosed 2005. Kidney, liver, GI tract, dysphagia, raynauds, Barretts esophagus, quadriplegic in 2005. Recovered and now active in skiing, tai, chi, hiking, golf. Meds: prednisone 2.5mg, imuran 25mg, amlodipine, benazapril, omeprazole, potassium, folic acid, vitamins, maxide and various supplements and vitamins.
Remain optimistic and you can overcome the odds.